A theorem on the existence of a bounded solution for non-linear singular integral equations with a Cauchy kernel
Doklady Akademii Nauk, Tome 146 (1962) no. 2, pp. 288-291
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_146_2_a7,
author = {A. I. Guseinov and Kh. Sh. Mukhtarov},
title = {A theorem on the existence of a bounded solution for non-linear singular integral equations with a {Cauchy} kernel},
journal = {Doklady Akademii Nauk},
pages = {288--291},
year = {1962},
volume = {146},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_146_2_a7/}
}
TY - JOUR AU - A. I. Guseinov AU - Kh. Sh. Mukhtarov TI - A theorem on the existence of a bounded solution for non-linear singular integral equations with a Cauchy kernel JO - Doklady Akademii Nauk PY - 1962 SP - 288 EP - 291 VL - 146 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1962_146_2_a7/ LA - ru ID - DAN_1962_146_2_a7 ER -
%0 Journal Article %A A. I. Guseinov %A Kh. Sh. Mukhtarov %T A theorem on the existence of a bounded solution for non-linear singular integral equations with a Cauchy kernel %J Doklady Akademii Nauk %D 1962 %P 288-291 %V 146 %N 2 %U http://geodesic.mathdoc.fr/item/DAN_1962_146_2_a7/ %G ru %F DAN_1962_146_2_a7
A. I. Guseinov; Kh. Sh. Mukhtarov. A theorem on the existence of a bounded solution for non-linear singular integral equations with a Cauchy kernel. Doklady Akademii Nauk, Tome 146 (1962) no. 2, pp. 288-291. http://geodesic.mathdoc.fr/item/DAN_1962_146_2_a7/